# SDR CA070625005

- Difficulty date: June 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,038 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Push-Pull Rod
- Part number: 21863753
- Condition: Chafed
- Location: T/R Gearbox
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAT SHRINK WHICH PROTECTS THE TAIL ROTOR PUSH PULL TUBE AS IT GOES THRU BEARING P/N 359A27-1191-20 IS CHAFING PREMATURLY AT THE AFT MOST BEARING LOCATION ON THE TAILBOOM.  IPC 67.20.10.00006.00 FIG. 3 (TC# NR 20070625005)
